UZH-Logo

Maintenance Infos

Browse by Creators - Zurich Open Repository and Archive

Navigate back| Up a level
Export as
Number of items: 4.

Kappeler, T; Pöschel, J (2008). On the well-posedness of the periodic KdV equation in high regularity classes. In: Craig, W. Hamiltonian dynamical systems and applications. Dordrecht: Springer, 431-441.

Craig, W; Kappeler, T; Strauss, W (1995). Microlocal dispersive smoothing for the Schrödinger equation. Communications on Pure and Applied Mathematics, 48(8):769-860.

Craig, W; Kappeler, T; Strauss, W (1992). Gain of regularity for equations of KdV type. Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire, 9(2):147-186.

Craig, W; Kappeler, T; Strauss, W (1991). Infinite gain of regularity for dispersive evolution equations. In: Beals, M; Melrose, R B; Rauch, J. Microlocal analysis and nonlinear waves (Minneapolis, MN 1988-1989). New York: Springer, 47-50.

This list was generated on Thu Jul 27 02:50:12 2017 CEST.